Alert archive / California / Wind Advisories in 2014
Wind Advisory 50, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Nov 4, 2014, 4:20 AM PST for 4 counties in California. It was in force for 53 hr.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2014, 4:20 AM PST (12:20 UTC)
- Expired
- Nov 6, 2014, 9:20 AM PST
- In force
- 53 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 12:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 0.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3571 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
812 WWUS76 KSGX 041220 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 420 AM PST TUE NOV 4 2014 ...WIND ADVISORY NEAR THE COASTAL FOOTHILLS THROUGH THURSDAY MORNING... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING PERIODS OF LOCALLY STRONG GUSTY NORTHEAST TO EAST WINDS THROUGH THURSDAY MORNING ALONG AND NEAR COASTAL FOOTHILLS AND BELOW PASSES AND CANYONS. WINDS ARE EXPECTED TO BE STRONGEST EACH DAY FROM LATE AT NIGHT INTO THE MORNING WITH WINDS A LITTLE STRONGER TODAY AND WEDNESDAY. CAZ042-048-050-055>058-042030- /O.NEW.KSGX.WI.Y.0050.141104T1220Z-141106T2000Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- 420 AM PST TUE NOV 4 2014 ...WIND ADVISORY IN EFFECT UNTIL NOON PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST THURSDAY. * WINDS...AREAS OF NORTHEAST TO EAST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH. ISOLATED GUSTS TO 55 MPH THROUGH WEDNESDAY. * LOCATION...ALONG AND NEAR COASTAL FOOTHILLS AND BELOW PASSES AND CANYONS. * TIMING...STRONGEST WINDS LATE AT NIGHT INTO THE MORNING EACH DAY. WINDS A LITTLE STRONGER THROUGH WEDNESDAY...THEN A LITTLE WEAKER INTO THURSDAY. * REPORTS...STRONGEST WIND GUSTS THROUGH 4 AM TODAY OF 49 MPH AT SILL HILL IN THE SAN DIEGO COUNTY MOUNTAINS...AND 46 MPH AT FREMONT CANYON IN THE COASTAL FOOTHILLS OF THE SANTA ANA MOUNTAINS. * IMPACTS...STRONG GUSTY WINDS WILL MAKE DRIVING HAZARDOUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CURRENT WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP FOR A DETAILED MAP OF THE HAZARD: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=SGX 17
9 follow-up statements
065 WWUS76 KSGX 042039 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1239 PM PST TUE NOV 4 2014 ...WIND ADVISORY NEAR THE COASTAL FOOTHILLS THROUGH THURSDAY MORNING... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING PERIODS OF STRONG AND GUSTY NORTHEAST TO EAST WINDS THROUGH THURSDAY MORNING ALONG AND NEAR COASTAL FOOTHILLS AND BELOW PASSES AND CANYONS. WINDS ARE EXPECTED TO BE STRONGEST EACH DAY FROM LATE AT NIGHT INTO THE MORNING WITH WINDS A LITTLE STRONGER TODAY AND WEDNESDAY. CAZ042-048-050-055>058-050500- /O.CON.KSGX.WI.Y.0050.000000T0000Z-141106T2000Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- 1239 PM PST TUE NOV 4 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY... * WINDS...AREAS OF NORTHEAST TO EAST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH. ISOLATED GUSTS TO 55 MPH THROUGH WEDNESDAY. * LOCATION...ALONG AND NEAR COASTAL FOOTHILLS AND BELOW PASSES AND CANYONS. * TIMING...STRONGEST WINDS LATE AT NIGHT INTO THE MORNING EACH DAY. WINDS JUST AS STRONG THROUGH WEDNESDAY...THEN A LITTLE WEAKER INTO THURSDAY. * REPORTS...STRONGEST WIND GUSTS THROUGH 12 PM TODAY: 69 MPH AT PLEASANTS PEAK IN THE SANTA ANA MOUNTAINS. 63 MPH AT SILL HILL IN THE SAN DIEGO COUNTY MOUNTAINS. 61 MPH AT CRESTWOOD IN THE SAN DIEGO COUNTY MOUNTAINS. 61 MPH AT LUCKY FIVE RANCH IN THE SAN DIEGO COUNTY MOUNTAINS. 46 MPH AT FREMONT CANYON IN THE COASTAL FOOTHILLS OF THE SANTA ANA MOUNTAINS. * IMPACTS...STRONG GUSTY WINDS WILL MAKE DRIVING HAZARDOUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND LOCALIZED BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HARRISON
070 WWUS76 KSGX 042143 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 143 PM PST TUE NOV 4 2014 ...WIND ADVISORY NEAR THE COASTAL FOOTHILLS THROUGH THURSDAY MORNING... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING PERIODS OF STRONG AND GUSTY NORTHEAST TO EAST WINDS THROUGH THURSDAY MORNING ALONG AND NEAR COASTAL FOOTHILLS AND BELOW PASSES AND CANYONS. WINDS ARE EXPECTED TO BE STRONGEST EACH DAY FROM LATE AT NIGHT INTO THE MORNING WITH WINDS A LITTLE STRONGER TODAY AND WEDNESDAY. CAZ042-048-050-055>058-050500- /O.CON.KSGX.WI.Y.0050.000000T0000Z-141106T2000Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- 143 PM PST TUE NOV 4 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY... * WINDS...AREAS OF NORTHEAST TO EAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. ISOLATED GUSTS 55 TO 60 MPH THROUGH THURSDAY. * LOCATION...ALONG AND NEAR COASTAL FOOTHILLS AND BELOW PASSES AND CANYONS. * TIMING...STRONGEST WINDS LATE AT NIGHT INTO THE MORNING EACH DAY. WINDS JUST AS STRONG THROUGH WEDNESDAY...THEN A LITTLE WEAKER INTO THURSDAY. * REPORTS...STRONGEST WIND GUSTS THROUGH 12 PM TODAY: 69 MPH AT PLEASANTS PEAK IN THE SANTA ANA MOUNTAINS. 63 MPH AT SILL HILL IN THE SAN DIEGO COUNTY MOUNTAINS. 61 MPH AT CRESTWOOD IN THE SAN DIEGO COUNTY MOUNTAINS. 61 MPH AT LUCKY FIVE RANCH IN THE SAN DIEGO COUNTY MOUNTAINS. 46 MPH AT FREMONT CANYON IN THE COASTAL FOOTHILLS OF THE SANTA ANA MOUNTAINS. * IMPACTS...STRONG GUSTY WINDS WILL MAKE DRIVING HAZARDOUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND LOCALIZED BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HARRISON
672 WWUS76 KSGX 050418 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 818 PM PST TUE NOV 4 2014 ...WIND ADVISORY NEAR THE COASTAL FOOTHILLS THROUGH THURSDAY MORNING... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING PERIODS OF STRONG AND GUSTY NORTHEAST TO EAST WINDS THROUGH THURSDAY MORNING ALONG AND NEAR COASTAL FOOTHILLS AND BELOW PASSES AND CANYONS. WINDS ARE EXPECTED TO BE STRONGEST EACH DAY FROM LATE AT NIGHT INTO THE MORNING WITH THE STRONGEST WINDS EXPECTED ON WEDNESDAY MORNING. CAZ042-048-050-055>058-051300- /O.CON.KSGX.WI.Y.0050.000000T0000Z-141106T2000Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- 818 PM PST TUE NOV 4 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY. * LOCATION...ALONG AND NEAR COASTAL FOOTHILLS AND BELOW PASSES AND CANYONS. * TIMING...STRONGEST WINDS LATE AT NIGHT INTO THE MORNING EACH DAY. * REPORTS...STRONGEST WIND GUSTS THROUGH 12 PM TODAY: 69 MPH AT PLEASANTS PEAK IN THE SANTA ANA MOUNTAINS. 63 MPH AT SILL HILL IN THE SAN DIEGO COUNTY MOUNTAINS. 61 MPH AT CRESTWOOD IN THE SAN DIEGO COUNTY MOUNTAINS. 61 MPH AT LUCKY FIVE RANCH IN THE SAN DIEGO COUNTY MOUNTAINS. 46 MPH AT FREMONT CANYON IN THE COASTAL FOOTHILLS OF THE SANTA ANA MOUNTAINS. * IMPACTS...STRONG GUSTY WINDS WILL MAKE DRIVING HAZARDOUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND LOCALIZED BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JAD
550 WWUS76 KSGX 051201 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 401 AM PST WED NOV 5 2014 ...WIND ADVISORY NEAR THE COASTAL FOOTHILLS THROUGH THURSDAY MORNING... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING PERIODS OF STRONG AND GUSTY NORTHEAST TO EAST WINDS THROUGH THURSDAY MORNING ALONG AND NEAR COASTAL FOOTHILLS AND BELOW PASSES AND CANYONS. WINDS ARE EXPECTED TO BE STRONGEST EACH DAY FROM LATE AT NIGHT INTO THE MORNING WITH THE STRONGEST WINDS EXPECTED THROUGH THIS MORNING. CAZ042-048-050-055>058-052200- /O.CON.KSGX.WI.Y.0050.000000T0000Z-141106T2000Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- 401 AM PST WED NOV 5 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY. * LOCATION...ALONG AND NEAR COASTAL FOOTHILLS AND BELOW PASSES AND CANYONS. * TIMING...STRONGEST WINDS LATE AT NIGHT INTO THE MORNING EACH DAY. * REPORTS...STRONGEST WIND GUSTS SINCE MIDNIGHT OF 56 MPH AT SILL HILL IN THE SAN DIEGO COUNTY MOUNTAINS AND 50 MPH AT PLEASANTS PEAK IN THE SANTA ANA MOUNTAINS. * IMPACTS...STRONG GUSTY WINDS WILL MAKE DRIVING HAZARDOUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND LOCALIZED BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CURRENT WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP FOR A DETAILED MAP OF THE HAZARD: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=SGX 17
059 WWUS76 KSGX 051715 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 915 AM PST WED NOV 5 2014 ...WIND ADVISORY NEAR THE COASTAL FOOTHILLS THROUGH THURSDAY MORNING... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING PERIODS OF STRONG AND GUSTY NORTHEAST TO EAST WINDS THROUGH THURSDAY MORNING ALONG AND NEAR COASTAL FOOTHILLS AND BELOW PASSES AND CANYONS. WINDS ARE EXPECTED TO BE STRONGEST EACH DAY FROM LATE AT NIGHT INTO THE MORNING WITH THE STRONGEST WINDS EXPECTED THROUGH THIS MORNING. CAZ042-048-050-055>058-060100- /O.CON.KSGX.WI.Y.0050.000000T0000Z-141106T2000Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- 915 AM PST WED NOV 5 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY. * WINDS...NORTHEAST TO EAST 20 TO 30 MPH WITH GUSTS TO 45 MPH. ISOLATED GUSTS NEAR 60 MPH THIS MORNING. * LOCATION...ALONG AND NEAR COASTAL FOOTHILLS AND BELOW PASSES AND CANYONS. * TIMING...THROUGH NOON THURSDAY...WITH STRONGEST WINDS LATE AT NIGHT INTO THE MORNING EACH DAY. * REPORTS...STRONGEST WIND GUSTS THROUGH 9 AM TODAY: 64 MPH AT PLEASANTS PEAK IN THE SANTA ANA MOUNTAINS. 60 MPH AT SILL HILL IN THE SAN DIEGO COUNTY MOUNTAINS. 58 MPH AT ALPINE IN THE SAN DIEGO COUNTY MOUNTAINS. 55 MPH AT FREMONT CANYON IN THE COASTAL FOOTHILLS OF THE SANTA ANA MOUNTAINS. * IMPACTS...STRONG GUSTY WINDS WILL MAKE DRIVING HAZARDOUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND LOCALIZED BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JJT
012 WWUS76 KSGX 052145 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 145 PM PST WED NOV 5 2014 ...WIND ADVISORY NEAR THE COASTAL FOOTHILLS AND INLAND VALLEYS THROUGH NOON THURSDAY... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL CREATE PERIODS OF STRONG AND GUSTY NORTHEAST TO EAST WINDS THROUGH THURSDAY MORNING ALONG AND NEAR COASTAL FOOTHILLS...BELOW PASSES AND CANYONS AND OVER FAR INLAND VALLEYS. WINDS WILL BE STRONGEST TONIGHT INTO THURSDAY MORNING...WITH WINDS DIMINISHING THROUGH THE DAY THURSDAY. CAZ042-048-050-055>058-060600- /O.CON.KSGX.WI.Y.0050.000000T0000Z-141106T2000Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- 145 PM PST WED NOV 5 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY... * WINDS...NORTHEAST TO EAST 20 TO 30 MPH WITH GUSTS TO 45 MPH. ISOLATED GUSTS NEAR 55 MPH THURSDAY MORNING. * LOCATION...ALONG AND NEAR COASTAL FOOTHILLS AND BELOW PASSES AND CANYONS. * TIMING...THROUGH NOON THURSDAY...WITH STRONGEST WINDS LATE TONIGHT INTO THURSDAY MORNING. * REPORTS...STRONGEST WIND GUSTS TODAY AS OF 1 PM: 68 MPH AT SILL HILL IN THE SAN DIEGO COUNTY MOUNTAINS. 64 MPH AT PLEASANTS PEAK IN THE SANTA ANA MOUNTAINS. 58 MPH AT ALPINE IN THE SAN DIEGO COUNTY MOUNTAINS. 55 MPH AT FREMONT CANYON IN THE COASTAL FOOTHILLS OF THE SANTA ANA MOUNTAINS. * IMPACTS...STRONG GUSTY WINDS WILL MAKE DRIVING HAZARDOUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND LOCALIZED BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JJT
127 WWUS76 KSGX 060508 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 908 PM PST WED NOV 5 2014 ...WIND ADVISORY CONTINUING OVER PARTS OF THE MOUNTAINS AND INLAND VALLEYS THROUGH NOON THURSDAY... ...WIND ADVISORY CANCELLED FOR THE ORANGE COUNTY COASTAL AREAS AND THE SAN BERNARDINO COUNTY MOUNTAINS... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL CREATE PERIODS OF STRONG AND GUSTY EASTERLY WINDS THROUGH THURSDAY MORNING ALONG AND NEAR COASTAL FOOTHILLS AND BELOW PRIMARILY THE EAST-WEST PASSES AND CANYONS. WINDS WILL GRADUALLY DIMINISH THURSDAY. CAZ042-055-060615- /O.CAN.KSGX.WI.Y.0050.000000T0000Z-141106T2000Z/ ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS- 908 PM PST WED NOV 5 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. MOST WIND GUSTS WILL BE LESS THAN 30 MPH THE REST OF TONIGHT INTO THURSDAY MORNING. $$ CAZ048-050-056>058-061400- /O.CON.KSGX.WI.Y.0050.000000T0000Z-141106T2000Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 908 PM PST WED NOV 5 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY... * WINDS...EAST 20 TO 30 MPH WITH GUSTS TO 45 MPH. ISOLATED GUSTS NEAR 55 MPH THURSDAY MORNING...PRIMARILY IN THE SAN DIEGO COUNTY MOUNTAINS AND WEST-FACING FOOTHILLS. * LOCATION...ALONG AND NEAR COASTAL FOOTHILLS AND BELOW PASSES AND CANYONS. * TIMING...THROUGH NOON THURSDAY...WITH STRONGEST WINDS LATE TONIGHT INTO THURSDAY MORNING. * IMPACTS...STRONG GUSTY WINDS WILL MAKE DRIVING HAZARDOUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND LOCALIZED BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MAXWELL
054 WWUS76 KSGX 061045 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 245 AM PST THU NOV 6 2014 ...WIND ADVISORY FOR PORTIONS OF THE MOUNTAINS AND INLAND VALLEYS UNTIL NOON... .SURFACE HIGH PRESSURE CENTERED OVER THE CENTRAL ROCKIES WILL BRING WEAKENING OFFSHORE FLOW TODAY WITH GUSTY NORTHEAST TO EAST WINDS ALONG THE COASTAL MOUNTAINS SLOPES AND FOOTHILLS INTO THE ADJACENT INLAND VALLEYS WEAKENING DURING THE MORNING. CAZ048-050-056>058-062000- /O.CON.KSGX.WI.Y.0050.000000T0000Z-141106T2000Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 245 AM PST THU NOV 6 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. * LOCATION...ALONG AND NEAR COASTAL MOUNTAIN SLOPES AND FOOTHILLS AND BELOW PASSES AND CANYONS. * TIMING...THROUGH NOON TODAY...WITH STRONGEST WINDS THROUGH SUNRISE TO MID MORNING. * IMPACTS...STRONG GUSTY WINDS WILL MAKE DRIVING HAZARDOUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND LOCALIZED BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CURRENT WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP FOR A DETAILED MAP OF THE HAZARD: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=SGX 17
244 WWUS76 KSGX 061720 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 920 AM PST THU NOV 6 2014 CAZ048-050-056>058-061830- /O.CAN.KSGX.WI.Y.0050.000000T0000Z-141106T2000Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 920 AM PST THU NOV 6 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. OFFSHORE PRESSURE GRADIENTS ARE WEAKENING THIS MORNING...WITH LOCAL GUSTS CURRENTLY TO AROUND 30 MPH. THESE LOCALLY GUSTY WINDS WILL CONTINUE TO WEAKEN THROUGH THE DAY. THEREFORE...THE WIND ADVISORY IS CANCELLED. $$ PALMER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Nov 3, 8:48 PM PST, 7 hours 32 minutes earlier.
Area forecast discussion, Nov 3, 8:48 PM PST, 7 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
848 PM PST MON NOV 3 2014
.SYNOPSIS...
WARM AND DRY WEATHER IS ON TAP THROUGH NEXT WEEKEND UNDER A BUILDING
RIDGE OF HIGH PRESSURE AND LOCALLY GUSTY OFFSHORE WINDS. EASTERLY
WINDS WILL BE STRONGEST THROUGH AND BELOW CANYONS AND ALONG THE
COASTAL FOOTHILLS. HIGH TEMPERATURES WILL BE 5 TO 15 DEGREES ABOVE
AVERAGE. SKIES WILL REMAIN CLEAR...SO WHERE WINDS DROP OFF OVERNIGHT
IT WILL BE QUITE COOL. PATCHY FROST IS POSSIBLE OVER THE HIGH
DESERTS TONIGHT. THE HIGH PRESSURE RIDGE IS FORECAST TO WEAKEN NEXT
WEEK...ALLOWING THE MARINE AIR TO RETURN ALONG WITH COOLER DAYS.
&&
DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING
ORANGE...SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN
BERNARDINO COUNTIES...
SKIES ARE CLEAR ACROSS THE FORECAST AREA THIS EVENING...EVEN WELL
OFFSHORE. SURFACE PRESSURE GRADIENTS ARE ACCELERATING OFFSHORE...
ESPECIALLY FROM NV. LOCALLY GUSTY WINDS ARE OCCURRING AT SOME REMOTE
GAGES BELOW THE CAJON PASS AND OVER THE SANTA ANA MTS.
IT WILL BE ANOTHER COOL NIGHT WITH SOME PATCHY FROST POSSIBLE OVER
THE HIGH DESERTS. OTHERWISE...THE FORECAST REMAINS ON TRACK FOR
WARMER DAYS...GUSTY OFFSHORE WINDS THROUGH AND BELOW THE PASSES AND
CANYONS...AND LOW RELATIVE HUMIDITY UNDER A BUILDING RIDGE OF HIGH
PRESSURE ALOFT. 500 MB HEIGHTS PEAK OVER SOCAL AT AROUND 591 DM ON
THU...BUT THE SFC HIGH PEAKS AT AROUND 1031 MBS OVER THE GREAT BASIN
TUE/WED MORNINGS WHEN OFFSHORE WINDS WILL BE MOST WIDESPREAD ALONG
AND NEAR THE FOOTHILLS. STRONGEST WINDS WILL OCCUR OVER NORTHERN
PORTIONS OF THE CWA ON TUE...SHIFTING TO SAN DIEGO COUNTY ON WED.
THE WINDS WILL WEAKEN ON THU...BUT REMAIN LOCALLY GUSTY NEAR THE
FOOTHILLS THROUGH THE WEEKEND.
THE LATEST GLOBAL MODEL RUNS SHOW A WEAKENING RIDGE ALOFT NEXT WEEK
WHICH SHOULD ALLOW SURFACE GRADIENTS TO TURN BACK ONSHORE. A GRADUAL
RETURN OF THE MARINE LAYER AND ASSOCIATED CLOUDS/FOG IS THEN
EXPECTED BY MON NIGHT.
&&
.AVIATION...
040430Z...MOSTLY CLEAR WITH UNRESTRICTED VIS THROUGH TUESDAY
EVENING. GUSTY N-NE WINDS AFFECTING THE INLAND FOOTHILLS AND OTHER
WIND PRONE AREAS BELOW THE CAJON PASS IN THE INLAND EMPIRE. KONT MAY
EXPERIENCE BRIEF NE WINDS GUSTING TO 10-20 KT AFT
04/0600Z...CONTINUING THROUGH TUESDAY MORNING. OTHERWISE NO AVIATION
CONCERNS.
&&
.MARINE...
830 PM...NO HAZARDOUS MARINE WEATHER IS EXPECTED THROUGH FRIDAY.
&&
.FIRE WEATHER...
A FIRE WEATHER WATCH HAS BEEN ISSUED FROM 6 AM PST WEDNESDAY THROUGH
10 PM PST THURSDAY.
SURFACE HIGH PRESSURE BUILDING OVER THE GREAT BASIN WILL GENERATE
LOCALLY GUSTY SANTA ANA WINDS MUCH OF THIS WEEK. THE WINDS WILL
COMBINE WITH VERY LOW RH TO CREATE CRITICAL FIRE WEATHER CONDITIONS
FOR SEVERAL HOURS EACH DAY TUE THROUGH THU. WEDNESDAY AND THURSDAY
ARE EXPECTED TO BE THE MOST CRITICAL DAYS AFTER THE FUELS DRY ON
TUE. EAST TO NORTHEAST WINDS OF 15-30 MPH...WITH GUSTS TO 45 MPH
WILL BE POSSIBLE TUESDAY THROUGH THURSDAY. ISOLATED GUSTS TO 55 MPH
ARE POSSIBLE IN THE MOST WIND PRONE AREAS OF THE SAN DIEGO COUNTY
MOUNTAINS AND FOOTHILLS ON WEDNESDAY. MINIMUM RELATIVE HUMIDITY WILL
DROP BELOW TEN PERCENT TUE THROUGH THU FOR A TIME...AND OVERNIGHT
RECOVERY WILL BE POOR WHERE WINDS STAY UP.
CONDITIONS WILL BEGIN TO IMPROVE THURSDAY EVENING...ALTHOUGH THE
DAYS WILL REMAIN WARM AND DRY THROUGH NEXT WEEKEND.
&&
.SKYWARN...
SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY
EVENING FOR THE ORANGE COUNTY COASTAL AREAS...RIVERSIDE
COUNTY MOUNTAINS-INCLUDING THE SAN JACINTO RANGER DISTRICT
OF THE SAN BERNARDINO NATIONAL FOREST...SAN BERNARDINO AND
RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...SAN BERNARDINO
COUNTY MOUNTAINS-INCLUDING THE MOUNTAIN TOP AND FRONT
COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL
FOREST...SAN DIEGO COUNTY INLAND VALLEYS...SAN DIEGO COUNTY
MOUNTAINS-INCLUDING THE PALOMAR AND DESCANSO RANGER
DISTRICTS OF THE CLEVELAND NATIONAL FOREST...SANTA ANA
MOUNTAINS-INCLUDING THE TRABUCO RANGER DISTRICT OF THE
CLEVELAND NATIONAL FOREST.
PZ...NONE.
&&
PUBLIC/FIRE WEATHER...JAD
AVIATION/MARINE...JTThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 9:43 AM PST | Red Flag Warning | SGX | Orange, Riverside, San Bernardino, San Diego | 48 hr |
Nearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.